# SDR SIMA20150906005

- Difficulty date: September 6, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N631AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145139
- Aircraft time: 39,099 hours, 35,097 cycles
- System (JASC): 5240 · Service Doors
- Part: Marker
- Condition: Deteriorated
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR FRAME LOCKING RED MARKS DETERIORATED.  RESTORED SERVICE DOOR LOCKING RED MARKS TO THE TOP TWO FRAME STOPS IAW CPM 51-21-06, ETNS EM-51-109, GN-51-011R4, EM-51-075, EM-51-091R3 & GN-51-016R5.
